MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; STAPLE, FIXATION

ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; STAPLE, FIXATION
Model Number 110005087
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Tissue Injury (4559)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the surgeon fixed the tendon graft and when checking the graft fixation, he noticed that the graft was loose and the button came out and got stuck in the femoral tunnel.An osteotomy was planned to remove the button by the surgeon.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The button that came out and went into the femoral tunnel, was not coming out so the surgeon had to do an osteotomy and used the same tunnel for button removal.A new tunnel was not necessary as the surgeon was able to complete the procedure with the initial femoral tunnel.This event did not result in a serious injury.Furthermore, this event has not been previously reported for a serious injury.Therefore, the initial reports were forwarded in error and should be voided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the surgeon fixed the tendon graft and when checking the graft fixation, he noticed that the graft was loose and the button came out and got stuck in the femoral tunnel.An osteotomy was utilized to remove the button by the surgeon.The surgeon was able to use the same tunnel to implant a second device without issue.

Brand Name
TOGGLELOC WITH ZIPLOOP INLINE
Common Device Name
STAPLE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14700243
Report Number0001825034-2022-01408
Device Sequence Number20506438
Product Code JDR
UDI-Device Identifier00880304567634
UDI-Public(01)00880304567634(17)240408(10)437440
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2024
Device Model Number110005087
Device Catalogue Number110005087
Device Lot Number437440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Supplement Date Received by Manufacturer09/01/2022
09/21/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date09/01/2022
09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale